# SDR UALA2010082303101

- Difficulty date: August 20, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 39,023 hours, 10,283 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 33
- Condition: Faulty
- Location: Position 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PSI FROM ENGINES SPLIT DURING TKOF OR CLB, WITH LT & RT ISOLATION VALVES CLOSED & BLEED SWITCHES ON.  LT & RT DUCT PRESS ARE.  LT FLUCTUATING BETWEEN 25-55 PSI. RT STEADY AT 55 PSI DURING CLIMB FL320. LT & RT STEADY CRUISE. ACP SHIFT TEST ON NR 1 & 2 ENG. NR 2 ENG FAILS TO REG OFF IDLE 70 PSI AT 72% N2. IDLE PRESS GOOD OPENED ENG FOUND RT PRV VALVE OPEN SWITCH PLUNGER GONE AND SHAFT WORN.  REPLACED PRV VALVE PER MM, NO HELP.  FAILS TEST.  SHOULD REG AROUND 45%.  REPLACED M860 BLEED CARD FOR BLEED LIGHT CYCLING, REPLACED NR 2 ENG PRES REG CONTROLLER, RPL PRSOV AND BLOWN PRSOV SENSE LINE IN PYLON.  SYSTEM OP CK OK. ENG RUN.
